# SDR REXA2018081540685

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 9,254 hours, 6,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.A. SECONDARY FLASHLIGHT NOT WORKING.  REPLACED THE BATTERY ASSY IAW CMM 25-60-01, OPS CHECKED GOOD.
